Volume 9, 2017

Issue 2 [6 research articles]

Atabekyan V.S., Aslanyan H.T. and Grigoryan A.E. Normal Automorphisms of Free Burnside Groups of Period 3.
Volume 9, (2017), Issue 2, pp. 60-67.

Bakaryan Tigran On a Convergence of Rational Approximations by the Modified Fourier Basis.
Volume 9, (2017), Issue 2, pp. 68-83.

Alaei Mohammad Ebrahim Black-Scholes Formula for Asian Option with Several Futures.
Volume 9, (2017), Issue 2, pp. 84-92.

Melik-Adamyan Perch On Characteristic Function of a Contraction, Its Model and Function of Strauss.
Volume 9, (2017), Issue 2, pp. 93-101.

Ghazaryan Hayk The Newton Polyhedron, Spaces of Differentiable Functions and General Theory of Differential Equations.
Volume 9, (2017), Issue 2, pp. 102-145.

Movsisyan Yu. M. Hyperidentities and Related Concepts, I.
Volume 9, (2017), Issue 2, pp. 146-222.